MathSciNet Relay Station
MathSciNet bibliographic data
MR1821230 (2002b:81008) 81P10 (47A99 47N50 81R15)
Molnár, Lajos Transformations on the set of all $n$-dimensional subspaces of a Hilbert space preserving principal angles. Comm. Math. Phys. 217 (2001), no. 2, 409–421.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement